EconPapers    
Economics at your fingertips  
 

An Impossibility Theorem on Extending Orders

V. Denicolo'
Authors registered in the RePEc Author Service: Vincenzo Denicolo' ()

Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna

Abstract: The problem of extending an ordering on a set of alternatives to its power set is analysed. Kannai and Peleg (1984) and Barber and Pattanaik (1984) have shown that no extention rule satisfies certain reasinable conditions. This paper prove a new impossibility results, using a condition, called Dominance principle, which states that if x is preferred to y, then (x,z) must be preferred to (y,z).

Date: 1994-11
References: Add references at CitEc
Citations:

Downloads: (external link)
http://amsacta.unibo.it/5117/1/209.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bol:bodewp:209

Access Statistics for this paper

More papers in Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Dipartimento Scienze Economiche, Universita' di Bologna ().

 
Page updated 2025-04-03
Handle: RePEc:bol:bodewp:209